2
   

Deprovera: Side Effects

 
 
Noddy24
 
  1  
Reply Mon 14 May, 2007 04:17 pm
Penny--

Welcome to A2K.

Have you--or your daughter--talked to her doctor? It seems to me that a dramatic personality change should be reported to the doctor ASAP.
0 Replies
 
kezz18
 
  1  
Reply Thu 17 May, 2007 12:14 pm
depo symptoms
hi jsut wondering if its normal for boobs to grow on the depo. i am concerned as i hope im not pregnant. im comingup to my fourth shot. i hope im not a statistic it says 1 in 100 women could get pregnant. and 0.3 %. my boobs arent sore as such but i am a bit worried.
0 Replies
 
miss doll
 
  1  
Reply Tue 22 May, 2007 06:26 pm
Here's my take on Depo... mine and mine alone it works differenty on different bodies and since noone has identical bodies or lifestyles it will affect the different. I have been on Depo for 3 1/2 years. It has been great. I went on it because of the severity of my periods and their uncontrollable cramps and sickness i got. I was soo heavy that i had to wear a ultra absorbance pad and tampon on my second day and change it every 2-3 hours. I have gained a bit of weight since i have been on it some of this i attribute to me going away to college too. hahah. anyways I have not experianced depression, or the mood swings either, i just want those who are looking into getting depo to think it through and not always do u have the symptoms.I'm very happy with depo however if this changes i will be sure to let you al know!! take care!
0 Replies
 
Moophish
 
  1  
Reply Tue 31 Jul, 2007 07:53 pm
Depo
I was on depovera for a year. I think it is very important when you start on the treatment. I started on it the day after the final day of my menstral cycle, like it is recommended. Unfortunately I went through one month of heavy bleeding...but it is a normal side effect. The risks of the Depo are just like any other birth control device. You get hungry, you get mood swings (hell like women it's like a PERIOD!)

But it ended and I did experience light spotting day in the begining. I think it is important for every woman that is on the shot to monitor what she eats more closely then one would other wise look. Most importantly, don't avoid calcium! It is a saying that should go for ANY woman.

I for one liked the shot because I had severe periods before hand and having them go away is like a burden off my life. When trying to go back onto menstrual cycles for conceiving give it time, or just adopt.


Please don't spend money doing invetro when there are hundreds of children in adoption centers that would love a place in your heart.
0 Replies
 
Moophish
 
  1  
Reply Tue 31 Jul, 2007 07:55 pm
Re: depo symptoms
kezz18 wrote:
hi jsut wondering if its normal for boobs to grow on the depo. i am concerned as i hope im not pregnant. im comingup to my fourth shot. i hope im not a statistic it says 1 in 100 women could get pregnant. and 0.3 %. my boobs arent sore as such but i am a bit worried.


You're not pregnant, you're boobs are just growing. Its natural, depo doesn't stunt your growth haha
0 Replies
 
blondie76
 
  2  
Reply Sat 18 Aug, 2007 12:21 am
depo
Well, I'm new here but I have been reading alot of what people have been saying.... So anyway I just wanted to tell u that I have had alot of experience with depo. I recently (well about 3 years ago now) changed from the depo shots to the Orthoevara patches because I couldn't stand everything that the depo was doing to me. I was on the depo shots 4 about 10 years. When I first started on the shots I bled for 3 months straight then that changed to no periods at all. Which mind u I thought was great (at first) I had always had really awful Aunt Flo visits so I loved not having a period until the side effects came.(DUH DUH DUH) I gained a massive amount of weight and I always looked like I was about 9 months pregnant. Alot of my weight concentrated in that area. My mood swings were terrible!!! I probally could have been diagnosed as bi-polar. (yes that bad) then I started having hot flashes, ringing in my ears, night sweats so bad that I would wake up sans clothes alot of mornings,dry mouth and dry areas else where so sex was impossible,btw.. it kills your sex drive also,breast pain,leg cramps (which was scary as h*ll because i smoke and feared blood clots),my teeth started to get really bad also, my hair started to fall out in clumps,and the list goes on and on. Yes I know that sounds alot like menopause...but when I finally got off the shots I was only 27 years old. Now I am on the patches and have none of those problems. Yes I now get my period but if thats the only side effect I'll take it thank you. Plus I dropped alot of the weight I gained and then some!!! Very Happy So I recommend that u get off the shots ASAP before u get the pleasure of all those side effects . Well that was my 2 cents. Thanks Iposted this in the other depo thread but thought that it might also be useful here....
heavenlysky
 
  1  
Reply Sat 10 Nov, 2007 12:37 pm
Depo Vera
I had my daughter when i was 16, and immidiatlyafter got on Depo-vera. Iwas on Depo vera for two years, and been off for a year and a month. I want to get pregneant now, but unable too. I thought it was me, but i need to know what should i do.?!
0 Replies
 
marial
 
  1  
Reply Mon 3 Dec, 2007 07:43 am
side effacts
iv had my first shot 2 months and i have experianced the same thing,i have bled since the day i got it and ongoing,mood swings,emotional,and at times horrible to the people i love most i have changed since the shot and cant wait for it to end and get back to the real me !!! Twisted Evil
0 Replies
 
marial
 
  1  
Reply Mon 3 Dec, 2007 07:46 am
oh and talking about leg cramps,im glad that has been mentioned because i didnt know wat these were the worst pain iv ever felt !!!!!!!!!!due to the depo wellwell
0 Replies
 
been there
 
  1  
Reply Tue 4 Dec, 2007 05:31 pm
pennylowry wrote:
I am very upset I put my 17 year old daughter on depra beccause her doctor said because she was diabetic that this was the safest birth control to be on. Well before the shot i hade a very happy entergitic daughter and oh so loveable . Her boyfriend came to me two weeks after she got the shot and was complaining that she was always upset and very moodly, he also asked my if i thout it ccould me the shot. I said no that was not a side affect at least nothing that the doctor told me about. I resurched it and found out it cause mood swing and depression. I am very upset and can not wait till this shot were off to get my daughter back. If anyone nows how i can help her untill this happens please let me Know. VERY WORRIED

Its the shot ....made me extremely sick and irritable the pill is the best I thought. My doctor suggested this shot because I'm 41 years of age. I wish I had never taking it i've had two injections I can't wait until it clears my system.....I have had blurred vision,extreme dizziness and feel off balance.
0 Replies
 
agonyaunt
 
  1  
Reply Sat 20 Jun, 2009 06:27 pm
@Picaresque,
i think you should go to the doctors as soon as possible hunny that don't sound normal x
0 Replies
 
mamabear3
 
  1  
Reply Fri 9 Jul, 2010 10:41 pm
@blondie76,
Hi Blondie76 I havent been on the needle that long but was wondering when you were on it did you ever experience tingling and coldness in bith arms and an almost swelling feeling in your throat?
0 Replies
 
cynthia31
 
  1  
Reply Mon 25 Mar, 2013 08:05 pm
Hello everyone, I am on my 3rd depo shot and i was wondering if I could experience hot flashes followed with nausea, not able to sleep, constipated, bloated, and fatigue on the the shot Can i still experience going through this since I am so far along in the shot? I just really need some closure. Now, I do not experience this every day, but i do have days that are horrible with these symptoms. I usually get my hot flashes at night followed with the nausea. Please help thank you.
0 Replies
 
cynthia31
 
  1  
Reply Sat 30 Mar, 2013 03:18 pm
@teenlookingforadvice,
I just found this when goggling... your symptoms are from the depo shot... I know this question i very old, but now you know and can pass this on to some other woman going through this. The depo shot is very evil. I am on my 3rd shot and i feel just like you did... feeling nauseous, hot flashes, bloated, constipated, and not able to sleep right.... this shot is nothing to play with!! It is powerful and will knock you on your azz!
0 Replies
 
cynthia31
 
  1  
Reply Sat 30 Mar, 2013 03:21 pm
@Jennymae,
Yep, sounds like that evil depo shot working on ya!! Get off this shot if you havent yet... I know this is an old, old question, but you can pass on your experience with someone who wants to get this shot! This shot is horrible. At the same time, it effects people differently. I can tell you that it kicked my azz for 3 shots!!! The 3rd one really did me in!!
0 Replies
 
cynthia31
 
  1  
Reply Sat 30 Mar, 2013 03:24 pm
@pennylowry,
How is your daughter now? I know this is an old post,, like 5 years how is she? Dont ever get the depo again... it only worsens if you get it again and again... if you have symptoms from it now it gets worse....
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 07/22/2019 at 04:21:32